# SDR CA000530036

- Difficulty date: May 30, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,365 hours
- Engine: Pwa JT15D4
- System (JASC): 2620 · Extinguishing System
- Part: Cartridge
- Part number: 873364
- Condition: Failed
- Location: Squib
- Component: Fire Extinguish, Kidde, 8980662
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER THE FIRE BOTTLE WAS DISCHARGED, THE SQUIB (FIRE BOTTLE CARTRIDGE) WAS FOUND BLOWN APART.  THE SUMITTER SUGGESTED THAT PERSONNEL OR ADJACENT EQUIPMENT WAS AT RISK OF DAMAGE OR INJURY DUE TO THE EXTERNAL EXPLOSION OF THE SQUIB.
